MathSciNet Relay Station
MathSciNet bibliographic data
MR1614944 35K50 (35D05 76S05)
Amirat, Youcef; Ziani, Abdelhamid Global weak solutions for a parabolic system modeling a one-dimensional miscible flow in porous media. J. Math. Anal. Appl. 220 (1998), no. 2, 697–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement